Doctor insights on:
GET HELP NOW: No ethical physician is going to give you such advice, since you are clearly depressed and i believe that this question is your cry for help. There are suicide hotlines like the samaritans (1-877-870-4673) or online at http://samaritanshope. Your health care provider can help and refer you, or your local public mental health clinic can be a source of help. Please get the help you need asap. ...Read more
Temazepam (restoril) -- a benzodiazepine -- is a sedative/hypnotic used for the short-term (7-10 days) treatment of insomnia. It helps you fall asleep faster, decreases the # of times you awaken during the night, & gives you longer periods of uninterrupted sleep. It produces a calming effect. Take 30 min before bedtime. To avoid temporary memory loss, be sure to get 7-8 hrs ...Read more
Hard to say: Xanax (alprazolam) is much more potent than temazepam. You also have not shared the dosage of your xanax (alprazolam). I suggest discussing with your own physician, who knows what s/he gave you. If these have been obtained illegally, please don't use them. ...Read moreSee 1 more doctor answer
Yes: Ativan (lorazepam) is a benzodiazipine, this class of meds can be addicting, even small doses used over an extended period of time can be very difficult to stop. Some people take them as prescribe and find it very hard to stop, others can be more overtly addicted and continue to take higher and higher doses. In general best for short term use only. Try to avoid if history of addiction like alcohol. ...Read moreSee 1 more doctor answer
Bipolar(controlled -lamictal, carbamazepine), anxiety-semi-under control (lorazepam, temazepam, cymbalta) and ADD problematic- considering Vyvanse (lisdexamfetamine) ?
So much medication: It might be necessary to take some drugs but I question the risks already and adding the new one is especially bad w/ cymbalta (duloxetine). It can cause severe anxiety! Also serotonin syndrome. Almost all of your meds combine to cause a host of symptoms like dizziness, confusion and general impairment. Please consider a good psych eval and adding good psychotherapy to lower need for Rx and help them work! ...Read more
Would this make a lethal combination? Family suicide attempt.
6 lithium 450
3 300mg bupropione
5 Lexapro (escitalopram) 15mg
Possibly: The likelihood of permanent harm is high, if not death then damage to vital organs directly from the medications (kidney failure from lithium, may require dialysis) or from the body's response to them. Suicide can have tragic consequences even when survived. There is always another option; in the US, call the suicide hotline at 1-800-273-8255, or 911. UK: Samaritans at +44 (0) 8457 90 90 90. ...Read moreSee 2 more doctor answers
Taking 225mg Effexor&Clonazepam 4 Major Dep Dis&anxiety¶noid thoughts. Had Olanzapine&Respiridone before but is Abilify (aripiprazole) ok2take with Effexor?
Abilify (aripiprazole): It appears that you are also experiencing paranoid thoughts, and have been treated for depression. At the same time, if your doctor prescribes the Abilify (aripiprazole), (aripiprazole) with or without the Clonazepam, there is no contraindication. The Abilify (aripiprazole) might also augment the Effexor as an antidepressant, which is another advantage for this recommendation. ...Read more
Suffer depression+anxiety. Is this combo safe? Metoprolol 25mg for BP, Bupropion 300mg, Prozac 20mg, Xanax (alprazolam) 0.5mg(5 times/week). No seizure history.
Depression -anxiety: Please have your doctor refer you to a Psychologist. It will take some time but the Psychologist will be very helpful! ...Read more
Not fun: Usually the strategy is to slowly taper off the benzo and use a long-acting one, and sometimes it's really, really slow. Here's a trick i sometimes suggest to my patients: when your dose is pretty low, gently drag you pill across an emery board before you take it. One time the first day, two times the next, etc. That way you're very gradually cutting the dose down. Good luck and stick with it. ...Read moreSee 1 more doctor answer
Only as high: as your physician prescribed.Get a more detailed answer ›
Rare: In clinical trials, patients that stopped Lunesta (eszopiclone) typically did not have noticeable withdrawal symptoms, but anything is possible. Sometimes if you have gotten used to taking a sleep medication at night and you try to stop it, your body can have a little more difficulty in falling asleep without the help of the medication. You can try cutting the dose more slowly. ...Read moreSee 1 more doctor answer
Request Ambien (zolpidem) taper schedule. Current dose = Ambien (zolpidem) 5mg and Ambien (zolpidem) cr 6.5mg q.D. At bed for ssri taper. 1 month clear of ssri, doing well...Desire taper from ambien (zolpidem). Otc meds (melatonin) help?
Gonna take 20 of Ativan (lorazepam) 0.5mg is it dangerous? SAttempt (last SAtempt 4/17/13) PCOS HTN G.A.D Depressive Disorder
Wanting to Die: Are you reaching out here for help or just telling the world that you have had it? Please call 911 or your family doctor or the local county hotline for suicide. I understand how painful it can be to feel like you want or should die. But, Ativan (lorazepam) will not in any way help you feel better, treat the underlying depression, or cure your anxiety. Now that you have reached out make the call to 911. ...Read more
Not recommended: Seroquel (quetiapine) is an anti-psychotic medication used for serious psychiatric disorders. It is not recommended as a sleeping aid. Talk to your pcp about what may be causing your insomnia and to find alternative meds if necessary. See: https://sleepfoundation.org/insomnia/content/what-causes-insomnia I hope this helps. Best wishes. ...Read more